# SDR UALA2009071502090

- Difficulty date: July 15, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 43,494 hours, 5,145 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90085
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELEVEN (11EA) CEILING LIGHT EMERGENCY BATTERY PACKS ARE INOP IN A & B ZONES.  REPLACED EMERGENCY LIGHT BATTERY PACKS IN A & B ZONES.
